Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes raw and painful soles while on electronic implant stimulant for the spine?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 9448 Questions
Question
Seeking possible explanation for tender, raw feeling soles of the foot when I am rarely on my feet. Sometimes painful enough that walking is very uncomfortable. Age 85, height 5'1", weight 123#. Have pacemaker and electronic implant stimulation for spine. Strive to be careful with balanced diet, limited sweets and adequate fiber.
Tue, 15 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Ivan R. Rommstein 41 minutes later
Brief Answer:
possible neuropathy

Detailed Answer:
Hi and welcome.

Well, this may be caused by neuropathy or circulatory issues of legs and feet.
Neuropathy is disorder of nerve conduction and may be seen in diabetic or some methabolic causes and spine compressive issues.
It is presented with burning pain without skin changes.

Circulatory changes happens due to poor circulation in legs and may be related to your heart disorder but also s in legs which are common in this age and there may be present atherosclerosis that obstructs blood vessels and causes pain especially while walking.

You should do Doppler ultrasound of the leg or CT angiography to rule out such obstructive changes and then it can be treated properly by medications or by surgical and radiological procedures.

Also medication called Gabapentin may help with neuropathy. You should also, keep leg elevated when laying, apply elastic stockings and take magnesium and calcium supplements.

I hope I have answered you query. If you have any further questions you can contact us in every time.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor